# SDR SWAA073671

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 33,996 hours, 27,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOOK LOOSE.  SECURED HOOK PER SRM.
